Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Sweating, chills, depression. Tried HRT, fasting, anti perspiring and medication. Help

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
I am 58 yo woman, 6 years post menopausal, severer sweating, chill, depression. I have seen
Og gyn
Dermatologists - 2
Primar care physicians
Now they want endocrinologists too.

I sweat upper torso, face, arms. Scalp & ESP. Head.

I XXXXXXX tried meds, hrt, fasting,anti perspiring, etc
Posted Mon, 10 Sep 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Aparna Kohli 4 hours later
Thanks for writing in.
There can be several causes for the symptoms you are experiencing. They could range from hyperthyroidism, pheochromocytoma, tuberculosis ( considering you stayed in India) or another chronic infection ( like leishmaniasis). Sleeping for a month after a trip is not jet lag. It definitely indicates another illness.
To help you better, I would request you to answer the following questions:
a. Have you lost any weight in this time?
b. Has your blood pressure been normal during this period?
c. Do you have any tingling/ pain or any difficulty moving any body part?
d. What all tests have been done for you? Can you please share the reports?
e. Have you noticed any skin changes or hair changes during this period?
f. Did the physician find something unusual on examination?
Awaiting your reply

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor